# SDR DALA2017041903191

- Difficulty date: April 18, 2017
- Submitted: April 19, 2017
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 66,270 hours, 47,366 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB FRONT SPAR CAP LT SIDE HAS FOUR LE ATTACH HOLES INDICATING CRACKS. HOLES WERE STEPPED UP TO .265,  NDT CRACK FREE AND BUSHINGS FABRICATED AND INSTALLED ON PRI 557746-14 FABRICATED AND DRILLED REPAIR STRAP IAW DWG SG09550005-7001.  REPAIRED IAW PRI 557746-14, REV 0, 1, & 2.  COMPLIED WITH ERA 557746-14, REV O.
